# SDR SWAA2022031040778

- Difficulty date: June 4, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 60,239 hours, 35,391 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT FIXED UPPER TRAILING EDGE PANEL CENTER BRACKET CRACKED ABOVE NACELLE STRUT FAIRING / REMOVED AND REPLACED BRACKET PER SRM 51-40-02.
